# SDR JJBA20221007002

- Difficulty date: October 5, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 39,615 hours, 26,853 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Dau
- Part number: 7013348948
- Part serial: 04115819
- Condition: Inoperative
- Location: Rudder Sys
- Part time: 35,318 hours, 23,055 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

RUDDER SYSTEM 1/2 INOPERATIVE DURING DECENT IN DOWN WIND. REMOVED AND REPLACED RUDDER PRESSURE SWITCH 1 AND 2. REMOVED AND REPLACED DAU 2. OPS CHECK SAT.
